MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2513C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Info references the main component of the system.Other relevant device(s) are: etlw1613c124e sn (b)(4), expiration date: 2015-05-14, udi # (b)(4).
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment an abdominal aortic aneurysm.It was reported that the patient had multiple bowel surgeries performed and also had extensive dental procedures.The patient presented with abdominal pain.A ct revealed that the abdominal aortic aneurysm appeared to the inflammatory.The physician had the radiologist percutaneous obtain a blood culture from the aaa sac, which was positive for various microbes.The patient received a pic-line to treat the infection/microbs.The patient returned six weeks later for a follow up ct which revealed an unknown endoleak.The physician performed an ax-bi-fem to bypass the infected aaa, and scheduled explanting at of the endurant stent graft the following day.The physician explanted the stent graft.Upon explant the physician noted that the unknown endoleak was a type iii fabric endoleak caused during the percutaneous stick to obtain the blood culture.The physician does not know the exact cause of the event however the infection was most likely related to the patient¿s anatomy; either the bowel surgeries or the dental procedures.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6672171
Report Number2953200-2017-01041
Device Sequence Number1115476
Product Code MIH
UDI-Device Identifier00613994991249
UDI-Public00613994991249
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2015
Device Model NumberETBF2513C166E
Device Catalogue NumberETBF2513C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer06/05/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR